Missouri, 2021Flash Flooding and Flooding in Missouri, March 11 to 15, 2021
March 11 to 15, 2021 · NWS SGF · 62 events in 21 counties and zones
Heavy rainfall affected the region from the late morning of the 12th to the evening of the 14th as a cold front stalled over northern Arkansas, moved back to the north as a warm front, and then moved east of the region again as a cold front during the 3 day period. Multiple rounds of heavy rainfall produced widespread rainfall amounts between two and three inches with some local areas receiving…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 62
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall affected the region from the late morning of the 12th to the evening of the 14th as a cold front stalled over northern Arkansas, moved back to the north as a warm front, and then moved east of the region again as a cold front during the 3 day period. Multiple rounds of heavy rainfall produced widespread rainfall amounts between two and three inches with some local areas receiving in excess of 8 inches during the three day period.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Mar 10, 11:24 PM CST, 36 minutes earlier.
Area forecast discussion, Mar 10, 11:24 PM CST, 36 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1124 PM CST Wed Mar 10 2021
...Updated for 06Z Aviation Discussion...
.SHORT TERM...(This evening through Thursday)
Issued at 220 PM CST Wed Mar 10 2021
We earlier expanded the wind advisory to the northeast to include
the Lake of the Ozarks and Rolla areas as wind gusts had increased
into the 45 to 48 mph range. Been hitting criteria within the
advisory most of the day with both sustained winds and gusts, with
several observations over 50 mph.
A strong low pressure system over centered over western Iowa with
a trailing front into eastern Kansas this afternoon and tight
pressure gradient out ahead of the low across the forecast area.
The low cloud cover has kept temperatures in check with readings
generally in the mid to upper 60s today. Dewpoints have increased
into the low to mid 50s. Some echoes have been showing up on
radar with sprinkles likely at best with lots of dry air to still
overcome.
The gusty winds will likely continue tonight and into Thursday
ahead of the front, but not nearly as strong as they are this
afternoon.
Convection is expected to develop along the front this evening to
the north of the area and slowly push south into the area late
this evening and overnight. There is a chance for some hail to the
size of quarters and wind gusts up to 60 mph with the stronger
storms, but these storms should remain in the northern most
portion of the forecast area. The heaviest rain should remain
north of our area, but could see some heavy rain in the far
northern CWA.
Lows tonight are expected to be in the mid 50s to low 60s over
most of the area not being affected by the convection and remain
south of the front. These may approach or break the warmest
minimum temperatures. (see climate section).
The front will slowly sag south across the area on Thursday before
stalling out in southern Missouri later in the day. Some
convection is expected over the area and may approach severe
limits with hail to the size of quarters, but most storms will
remain below severe limits. We are not yet expecting widespread
flooding to occur through Thursday.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 220 PM CST Wed Mar 10 2021
Another wave of showers and thunderstorms should move into the
area on Thursday night into Friday, mainly along and north of the
stalled frontal boundary. The heaviest rain and best potential for
the onset of more widespread flooding will begin on Friday and
then continue into Saturday.
The upper level low pressure system will eventually begin to kick
eastward Saturday night and Sunday. We will need to watch out for
a better looking chance of severe storms with some favorable
synoptic dynamics for severe weather setting up. This will also
bring another round of heavy rain to the area and continue the
flooding risk.
Overall rainfall amounts of 3 to 5 inches with localized amounts
of 6 inches will be possible through the weekend. This will likely
lead to flooding over the area and a future flood watch looks
pretty likely.
Additional showers will be possible into Monday as the upper level
low and surface low move across the area. Breezy/windy conditions
are expected over the weekend as well as this system move towards
and through the area.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1124 PM CST Wed Mar 10 2021
A line of storms had formed from south central Kansas into
portions of central Missouri late this evening. This all ahead of
a cold front moving through Kansas. A low level jet ahead of the
front will result in low level wind shear over the next several
hours, with VFR flight conditions. As the front gets closer to the
terminals late tonight into Thursday morning, showers and isolated
thunderstorms will become more likely and ceilings will lower
into the MVFR/IFR category for much of southern Missouri. Off and
on showers and isolated storms will then continue into the
evening hours as well.
&&
.CLIMATE...
Issued at 158 PM CST Wed Mar 10 2021
Record warmest lows for Thursday
Thursday
SGF 57 / 1900
JLN 63 / 1972
UNO 59 / 1990
VIH 59 / 1967
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Raberding
CLIMATE...LindenbergHazardous weather outlook, Mar 10, 5:45 PM CST, 6 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
545 PM CST Wed Mar 10 2021
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112345-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
545 PM CST Wed Mar 10 2021
This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.
.DAY ONE...Tonight.
Weather hazards expected...
Limited hail risk.
Limited thunderstorm wind damage risk.
Limited lightning risk.
Limited non thunderstorm wind risk.
DISCUSSION...
Windy conditions will continue tonight with some gusts of 30 to
35 mph still possible.
Some storms will develop along a front tonight and will most
likely affect only areas in central Missouri into southeast
Kansas. Some of the storms may be strong to possibly severe with
hail to the size of quarters and wind gusts up to 60 mph with the
stronger storms.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Several rounds of showers and thunderstorms will be possible
from Thursday through Sunday. Some stronger storms will be
possible again on Thursday along the front with hail to the
size of quarters possible along with heavy rain.
The heaviest rainfall will likely occur from Friday into
Saturday and will likely lead to some flooding over the area.
Low lying areas and flood prone areas will be the most likely
areas to see flooding. Rainfall amounts of 3 to 5 inches are
expected through Sunday, with some localized amounts up to 6
inches not out of the question.
Some severe weather will be possible on Sunday as a strong
storm system begins to push into the area.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.
&&
More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep
This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf
Raberding
In the hours before
Special weather statement, Mar 10, 10:38 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
1038 PM CST Wed Mar 10 2021
KSZ073-110515-
Bourbon KS-
1038 PM CST Wed Mar 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 1115 PM
CST...
At 1037 PM CST, Doppler radar was tracking a strong thunderstorm near
Moran, or 10 miles southeast of La Harpe, moving northeast at 55 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Fort Scott... Marmaton...
Bronson... Uniontown...
Fulton... Redfield...
Mapleton... Petersburg...
Hammond... Devon...
Harding... Xenia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3798 9508 3804 9494 3803 9464 3787 9462
3772 9509
TIME...MOT...LOC 0437Z 247DEG 48KT 3782 9517
DSAEvent by event
51 flood, 9 flash flood, 1 heavy rain, 1 hail. Local standard time, as filed.
Heavy Rain, Greene
- When
- March 11, 12:00 AM CST to March 15, 12:00 AM CST
- Where
- Greene County, 1.65 mi E of Elwood
- Reported by
- Official NWS Observations
- Coordinates
- 37.230, -93.400
Rainfall totaling 6.51 inches fell at the National Weather Service office over the 4 day period from March 11th to 15th. Similar totals were reported across much of the Ozarks. Single day totals between and one inch and three inches were reported with some multi-day totals as much as seven to eight inches. This heavy rainfall lead to widespread flooding across much of the Ozarks.
Flood, Webster
- When
- March 12, 6:13 AM CST to 2:00 PM CST
- Where
- Webster County, 1.82 mi ENE of North View Hill to 1.28 mi E of North View Hill
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 37.309, -92.989
Heavy rains caused the Pomme De Terre River to flow out of its banks and over top Greenwood Road. The flooding was observed by an off duty meteorologist.
Flood, Wright
- When
- March 12, 9:45 AM CST to 2:00 PM CST
- Where
- Wright County, 2.07 mi N of Jerktail to 1.72 mi N of Jerktail
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.450, -92.450
The low water crossing on Highway Z at Elk Creek was flooded and impassable.
Flood, Greene
- When
- March 12, 10:30 AM CST to 2:00 PM CST
- Where
- Greene County, 1.65 mi WNW of Fair Grove to 2.1 mi WNW of Fair Grove
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.386, -93.179
The low water crossing on Highway CC at the Little Pomme De Terre River was closed due to flooding.
Flood, Dent
- When
- March 12, 12:00 PM CST to 7:00 PM CST
- Where
- Dent County, 0.55 mi E of Sligo to 0.92 mi E of Sligo
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.780, -91.370
The low water crossing on Highway TT at Crooked Creek was closed due to flooding.
Flood, Laclede
- When
- March 12, 1:00 PM CST to 7:00 PM CST
- Where
- Laclede County, 3.35 mi WSW of Abo to 3.85 mi W of Abo
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.690, -92.530
The low water crossing on Grindstone Road at Mill Creek was closed due to flooding.
Flood, Hickory
- When
- March 12, 1:07 PM CST to 7:00 PM CST
- Where
- Hickory County, 2.14 mi NE of Nemo to 2.47 mi NE of Nemo
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.890, -93.250
The low water crossing on Highway D at Crane Creek was closed due to flooding.
Flood, Laclede
- When
- March 12, 2:20 PM CST to 7:00 PM CST
- Where
- Laclede County, Pease to 0.17 mi SE of Pease
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.500, -92.630
The low water crossing on Highway J at The Osage Fork was closed due to flooding.
Flood, Hickory
- When
- March 12, 2:45 PM CST to 7:00 PM CST
- Where
- Hickory County, 0.88 mi SE of Weaubleau to 0.79 mi ESE of Weaubleau
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.890, -93.540
High water was flowing over Highway 54 in several locations in and around the town of Weaubleau.
Flood, Dallas
- When
- March 12, 3:00 PM CST to 8:00 PM CST
- Where
- Dallas County, 2.73 mi E of Urbana Arpt to 2.81 mi E of Urbana Arpt
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.900, -93.100
The low water crossing on Highway BB at Cahoochie Creek was closed due to flooding.
Flood, Hickory
- When
- March 12, 3:00 PM CST to 8:00 PM CST
- Where
- Hickory County, 0.88 mi SE of Jordan to 0.58 mi SE of Jordan
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.020, -93.140
The low water crossing on Highway P at Starks Creek was closed due to flooding.
Flood, Laclede
- When
- March 12, 4:00 PM CST to 9:00 PM CST
- Where
- Laclede County, 3.56 mi ENE of Russ to 3.45 mi ENE of Russ
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.600, -92.540
The low water crossing on Highway B at North Cobb Creek was closed due to flooding.
Flood, Camden
- When
- March 12, 6:20 PM CST to 9:00 PM CST
- Where
- Camden County, 1.29 mi WNW of Stoutland to 1.7 mi NW of Stoutland
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.830, -92.540
The low water crossing on Highway H at Shakerag Creek was closed due to flooding.
Flood, Camden
- When
- March 12, 6:20 PM CST to 9:00 PM CST
- Where
- Camden County, 3.52 mi NW of Stoutland to 3.91 mi NW of Stoutland
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.860, -92.560
The low water crossing on Brownsville Road at a tributary stream of Mill Creek was closed due to flooding with over a foot of fast flowing water.
Flood, Laclede
- When
- March 12, 6:20 PM CST to 9:00 PM CST
- Where
- Laclede County, 2.34 mi NNW of Sleeper to 2.22 mi NNW of Sleeper
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.780, -92.620
The low water crossing on Highway F at the Dry Auglaize Creek was closed due to flooding.
Flood, Laclede
- When
- March 12, 7:45 PM CST to 9:00 PM CST
- Where
- Laclede County, 2.07 mi N of Hazelgreen to 2.41 mi N of Hazelgreen
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.800, -92.430
The low water crossing on Highway FF at Bear Creek was closed due to flooding.
Flood, Maries
- When
- March 12, 9:00 PM CST to March 13, 4:00 AM CST
- Where
- Maries County, 0.69 mi S of Veto to 0.88 mi SSE of Veto
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.070, -91.830
A water rescue was performed successfully at a low water crossing on County Road 527 at the Spring Creek. No injuries occurred.
Flood, Benton
- When
- March 12, 9:41 PM CST to March 13, 4:00 AM CST
- Where
- Benton County, 0.54 mi W of Hastain to 0.65 mi W of Hastain
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.200, -93.180
The low water crossing on Highway V at Deer Creek was closed due to flooding.
Flood, Laclede
- When
- March 12, 10:00 PM CST to March 13, 4:00 AM CST
- Where
- Laclede County, 5.15 mi NE of Dove to 5.56 mi NE of Dove
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.830, -92.630
The low water crossing on Highway BB at the Dry Auglaize Creek was closed due to flooding.
Flash Flood, Newton
- When
- March 13, 4:54 AM CST to 8:30 AM CST
- Where
- Newton County, 3.39 mi ESE of Dessa to 3.39 mi WNW of Mc Elhany
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.790, -94.460
Highway AA was closed at a low water area due to flooding.
Flood, Greene
- When
- March 13, 5:00 AM CST to 12:00 PM CST
- Where
- Greene County, 1.65 mi E of Sequiota to 1.48 mi E of Sequiota
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 37.150, -93.200
The James River reached flood stage and began impacting low water areas along the river and was continuing to rise.
Flood, Shannon
- When
- March 13, 5:00 AM CST to 12:00 PM CST
- Where
- Shannon County, 0.69 mi N of Powder Mill Ferry to 0.47 mi ENE of Powder Mill Ferry
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 37.190, -91.180
The river gauge on the Current River reached flood stage causing low areas along the river to become flooded. Waters were reported to as continuing to rise.
Flood, Barry
- When
- March 13, 5:08 AM CST to 12:00 PM CST
- Where
- Barry County, 1.77 mi NW of Cassville Flds Arpt to 1.32 mi NNE of Cassville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.700, -93.850
The low water crossing on Highway Y at Flat Creek was closed due to flooding.
Flood, Douglas
- When
- March 13, 5:25 AM CST to 12:00 PM CST
- Where
- Douglas County, 0.88 mi NE of Ann to 0.73 mi NE of Ann
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.040, -92.190
The low water crossing on Highway EE at the North Fork River was closed due to flooding.
Flash Flood, McDonald
- When
- March 13, 5:50 AM CST to 9:15 AM CST
- Where
- McDonald County, 3.63 mi SSE of Klondike to 3.35 mi SSE of Klondike
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 36.670, -94.600
Buffalo Creek reached moderate flood stage with waters still rising. Water was beginning to impact parts of Highway 42 around the bridge.
Flood, Barry
- When
- March 13, 6:08 AM CST to 12:00 PM CST
- Where
- Barry County, 3.83 mi SSW of Mc Dowell to 3.48 mi SSW of Mc Dowell
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.770, -93.810
The low water crossing on Highway B at Flat Creek was closed due to flooding.
Flash Flood, McDonald
- When
- March 13, 6:51 AM CST to 9:15 AM CST
- Where
- McDonald County, 1.49 mi SSE of Coy to 1.67 mi SSE of Coy
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.650, -94.520
Highway 76 was closed due to flooding of a low water area.
Flood, Wright
- When
- March 13, 7:00 AM CST to 12:00 PM CST
- Where
- Wright County, 4.42 mi NE of Mansfield to 4.01 mi NE of Mansfield
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.170, -92.530
The low water crossing on Highway AB at Wolf Creek was closed due to flooding.
Flood, Wright
- When
- March 13, 7:00 AM CST to 12:00 PM CST
- Where
- Wright County, 1.79 mi WNW of Rayborn to 2.07 mi WNW of Rayborn
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.310, -92.400
The low water crossing on Highway E at The Gasconade River was closed due to flooding.
Flood, Polk
- When
- March 13, 7:07 AM CST to 12:00 PM CST
- Where
- Polk County, 2.15 mi SW of Van to 2.49 mi SW of Van
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.550, -93.330
The low water crossing on Highway Y at the McKinney Branch was closed due to flooding.
Flood, Barry
- When
- March 13, 7:10 AM CST to 12:00 PM CST
- Where
- Barry County, 0.55 mi W of Mc Dowell to 0.46 mi W of Mc Dowell
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.820, -93.790
The low water crossing on Highway C at Flat Creek was closed due to flooding.
Flood, Ozark
- When
- March 13, 7:16 AM CST to 12:00 PM CST
- Where
- Ozark County, 2.12 mi S of Isabella to 2 mi WNW of Mammoth
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.549, -92.450
The low water crossing on Highway T at Little Creek was closed due to flooding.
Flood, Greene
- When
- March 13, 7:30 AM CST to 12:00 PM CST
- Where
- Greene County, 1.1 mi W of Battlefield to 1.09 mi W of Battlefield
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 37.120, -93.400
The gauge at Wilsons Creek reached flood stage and water was impacting low areas along the Creek. Water was reported as still rising.
Flood, Dent
- When
- March 13, 7:33 AM CST to 12:00 PM CST
- Where
- Dent County, 2.82 mi WNW of Stone Hill to 2.95 mi WNW of Stone Hill
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.610, -91.400
The low water crossing on Spur EE at the Meramec River was closed due to flooding.
Flash Flood, Newton
- When
- March 13, 7:40 AM CST to 10:30 AM CST
- Where
- Newton County, 1.49 mi SSW of Seneca to 0.9 mi SW of Seneca
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.830, -94.610
Excessive rainfall along the Little Lost Creek basin caused flash flooding in Seneca. Numerous roads became impassable to motorists.
Flash Flood, McDonald
- When
- March 13, 7:42 AM CST to 10:21 AM CST
- Where
- McDonald County, Anderson to 1.18 mi NNW of Anderson
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.650, -94.430
Flash flooding occurred across the City of Anderson along Beaver and Indian Creeks. Waters rose rapidly causing the creeks to rise out of their banks and make roads impassable from high water.
Flash Flood, McDonald
- When
- March 13, 7:44 AM CST to 10:21 AM CST
- Where
- McDonald County, 0.69 mi S of Mc Natt to 0.93 mi W of Mc Natt
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.720, -94.320
The low water crossing on Highway CC at Elkhorn Creek was flooded and impassable due to flooding.
Flash Flood, McDonald
- When
- March 13, 7:46 AM CST to 10:21 AM CST
- Where
- McDonald County, 3.54 mi SE of Bethlehem to 3.05 mi SSE of Bethlehem
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.680, -94.090
The low water bridge on Highway U at Mikes Creek was flooded and impassable.
Flash Flood, Newton
- When
- March 13, 7:47 AM CST to 10:30 AM CST
- Where
- Newton County, Stella to 0.53 mi WSW of Stella
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.770, -94.200
The low water crossing on Highway A was closed at South Indian Creek was flooded and impassable.
Flood, Ozark
- When
- March 13, 8:22 AM CST to 12:00 PM CST
- Where
- Ozark County, 2.77 mi E of Rockbridge to 3.29 mi E of Rockbridge
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.780, -92.370
The low water crossing on State Highway 95 at Bryant Creek was closed due to flooding.
Flood, Greene
- When
- March 13, 8:30 AM CST to 12:00 PM CST
- Where
- Greene County, 2.07 mi S of Nichols to 2.05 mi S of Nichols
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.190, -93.370
The low water crossing along Farm Roads 123 and 146 at Wilsons Creek was closed due to flooding.
Flood, Polk
- When
- March 13, 8:39 AM CST to 12:00 PM CST
- Where
- Polk County, 0.73 mi ESE of Pleasant Hope to 1.35 mi SE of Pleasant Hope
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.465, -93.269
The low water crossing on Highway 215 at a tributary stream of the Pomme De Terre River was closed due to flooding.
Flood, Webster
- When
- March 13, 8:51 AM CST to 12:00 PM CST
- Where
- Webster County, 1.38 mi S of Forkners Hill to 1.25 mi NNE of St Luke
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.450, -92.920
The low water crossing on Highway Y at the Niangua River was closed due to flooding.
Flood, Greene
- When
- March 13, 9:00 AM CST to 12:00 PM CST
- Where
- Greene County, 3.83 mi NNW of Hickory Barren to 3.55 mi NNW of Hickory Barren
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.400, -93.260
Low water areas on Highway CC were closed due to flooding.
Flood, Lawrence
- When
- March 13, 9:04 AM CST to 12:00 PM CST
- Where
- Lawrence County, 2.98 mi NNE of Stotts City to 2.66 mi SW of Phelps
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.140, -93.950
The low water crossing on Highway 97 at the Spring River was closed due to flooding.
Flood, Ozark
- When
- March 13, 9:22 AM CST to 12:00 PM CST
- Where
- Ozark County, 0.89 mi NE of Sycamore to 0.64 mi ENE of Sycamore
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.710, -92.270
The low water crossing on Highway 181 at Bryant Creek was closed due to flooding.
Flood, Webster
- When
- March 13, 9:34 AM CST to 12:00 PM CST
- Where
- Webster County, Olga to 0.37 mi WSW of Olga
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.100, -92.920
The low water crossing on Highway Z at Finley Creek was closed due to flooding.
Flood, Dade
- When
- March 13, 9:47 AM CST to 12:00 PM CST
- Where
- Dade County, 4.18 mi S of Sylvania to 4.54 mi S of Sylvania
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.440, -94.020
The low water crossing on Highway VV at Horse Creek was closed due to flooding.
Flash Flood, McDonald
- When
- March 13, 10:08 AM CST to 12:00 PM CST
- Where
- McDonald County, Powell to 0.27 mi WSW of Powell
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.620, -94.180
The low water crossing on Highway E at Big Sugar Creek was flooded and impassable.
Flood, Webster
- When
- March 13, 10:13 AM CST to 6:00 PM CST
- Where
- Webster County, 0.88 mi NW of Beach to 0.58 mi N of Beach
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.440, -92.980
The low water crossing on Highway W at Givins Branch was closed due to flooding.
Flood, Lawrence
- When
- March 13, 10:43 AM CST to 6:00 PM CST
- Where
- Lawrence County, 2.2 mi E of Stinson to 2.44 mi E of Stinson
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.250, -93.730
The low water crossing on State Highway DD at Turnback Creek was closed due to flooding.
Flood, Shannon
- When
- March 13, 11:20 AM CST to 6:00 PM CST
- Where
- Shannon County, 0.55 mi E of Banker Cave to 0.6 mi ESE of Banker Cave
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.150, -91.110
The low water crossing on Highway HH at Carr Creek was closed due to flooding.
Flood, Douglas
- When
- March 13, 11:24 AM CST to 6:00 PM CST
- Where
- Douglas County, 1.49 mi SSE of Rippee to 1.51 mi SSE of Rippee
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 36.850, -92.460
The low water bridge on Abbey Road at Bryant Creek was closed due to flooding with 3 feet of water over the bridge.
Flood, Douglas
- When
- March 13, 11:24 AM CST to 6:00 PM CST
- Where
- Douglas County, 2.76 mi W of Ava Muni Meml Arpt to 2.44 mi W of Ava Muni Meml Arpt
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 36.970, -92.730
The low water crossing on Highway Y at Cowskin Creek was closed due to flooding.
Flood, Webster
- When
- March 13, 11:24 AM CST to 6:00 PM CST
- Where
- Webster County, Olga to 0.36 mi WSW of Olga
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 37.100, -92.920
The low water crossing on Highway Z at Finley Creek was closed due to flooding.
Flood, Douglas
- When
- March 13, 11:50 AM CST to 6:00 PM CST
- Where
- Douglas County, 3.38 mi ESE of Ava to 2.8 mi ESE of Ava
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 36.940, -92.590
The low water crossing on Highway FF at Turkey and Hunter Creeks was closed due to flooding.
Flood, Polk
- When
- March 13, 12:31 PM CST to 6:00 PM CST
- Where
- Polk County, 1.17 mi ENE of Burns to 0.88 mi E of Burns
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.609, -93.302
The low water crossing on Highway AA at Wolf Creek and along the Pomme De Terre River was closed due to flooding.
Flood, Greene
- When
- March 13, 1:00 PM CST to 6:00 PM CST
- Where
- Greene County, 1.65 mi E of Sequiota to 1.63 mi E of Sequiota
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 37.150, -93.200
The river gauge on the James River on South Farm Road 193 reached moderate flood stage. Areas along the river were reported as underwater.
Flood, Shannon
- When
- March 13, 1:00 PM CST to 6:00 PM CST
- Where
- Shannon County, 1.1 mi E of Akers to 1.49 mi NE of Akers
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 37.380, -91.550
The river gauge on the Current River reached flood stage impacting areas along the river.
Flood, Vernon
- When
- March 13, 1:02 PM CST to 6:00 PM CST
- Where
- Vernon County, 0.88 mi NE of Stotesbury to 1.08 mi NNE of Stotesbury
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.980, -94.560
The low water crossing on Highway V at the Little Osage River was closed due to flooding.
Flood, Ozark
- When
- March 13, 2:46 PM CST to 6:00 PM CST
- Where
- Ozark County, 1.31 mi ENE of Lawndale to 1.62 mi ENE of Lawndale
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.640, -92.230
The low water crossing on Highway H at the North Fork River was closed due to flooding.
Hail, Taney
- When
- March 14, 3:05 PM CST
- Where
- Taney County, Bradleyville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.780, -92.900
Penny sized hail was reported via MPing.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Debris Flow in Hawaii, March 11 to 15, 202131 events
- Hail and Heavy Rain in Missouri, March 11, 20211 in hail · 5 events
- Heavy Snow in Arizona, March 11 to 14, 20213 events
- Hail and Damaging Wind in Missouri, March 11, 202161 kt wind · 2 events
- Flood and Damaging Wind in Missouri, March 11 to 14, 2021$1,000 · 52 kt wind · 2 events
- Flash Flood and Flood in Illinois, March 11, 2021$5,000 · 2 events
- Winter Weather in California, March 11 to 12, 20212 events
- Winter Weather in Nevada, March 11 to 12, 20212 events
- Heavy Snow in Nevada, March 11, 20211 event
- Flood in Puerto Rico, March 11, 20211 event
- Dense Fog in California, March 11 to 12, 20211 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 951084, 949505, 949506, 949507, 949775, 949776, 949777, 949778, 949788, 949767, 949768, 949769, 949770, 949771, 949772, 949773, 949799, 949800, 949803, 949266, 949804, 949805, 949807, 949808, 949273, 949809, 949281, 949811, 949812, 949813, 949814, 949815, 949817, 949819, 949275, 949277, 949279, 949282, 949283, 949821, and more.